MathSciNet Relay Station
MathSciNet bibliographic data
MR2551197 65N30 (65N15 76D45)
Olshanskii, Maxim A.; Reusken, Arnold; Grande, Jörg A finite element method for elliptic equations on surfaces. SIAM J. Numer. Anal. 47 (2009), no. 5, 3339–3358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement